# SDR SWAA2022020799721

- Difficulty date: December 15, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 32,807 hours, 15,773 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING UPPER FIXED T/E SHELF PANEL JUST I/B OF DEFLECTION RIB INTERCOSTAL IS CRACKED. / REMOVED INTERCOSTAL PER SRM 51-40-02; ACQUIRED NEW INTERCOSTAL FROM STORES SI# 7570737; LOCATED AND DRILLED NEW INTERCOSTAL PER SRM 51-40-06; INSTALLED NEW INTERCOSTAL (WET WITH BMS 5-95 SEALANT) PER SRM 51-40-02 AND BOEING DRAWING #115A2512
